# SDR HAL960112

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46522
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Beam
- Condition: Corroded Angle
- Location: Bs 1841
- Part time: 73,433 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON FLOOR BEAM ANGLE TOP FLANGE AT FUSE STATION 1841 BETWEEN LONGERON 46R AND LONGERON 45R.  REPAIRED FRAME CAP ANGLE AT STATION 1841 BETWEEN LONGERON 46R AND 45R REF SRM 53-30-00 FIG 8.  ALODINED AND PRIMED RED SRM 51-21-01.  (M)
